Usually leaves warehouse in 1-2 full business days.
Prices and availability may vary between stores and online.
About this product
DG Health Migraine Formula Caplets are coated caplets (capsule-shaped tablets) and contain acetaminophen 250 mg, aspirin (NSAID) 250 mg, and caffeine 65 mg. A NSAID is a nonsteroidal anti-inflammatory drug. This product is gluten-free